Journal of Statistical Theory and Applications

Volume 13, Issue 2, March 2014, Pages 105 - 110

Beta Burr XII OR Five Parameter Beta Lomax Distribution: Remarks and Characterizations

Authors
Z. Javanshiri, M. Maadooliat
Corresponding Author
M. Maadooliat
Available Online 31 March 2014.
DOI
https://doi.org/10.2991/jsta.2014.13.2.1How to use a DOI?
Keywords
Beta Burr XII; Beta Lomax; Characterizations
Abstract
The distributions taken up in two recently published papers are compared and certain characterizations of them are presented. These characterizations are based on: (i) a simple relationship between two truncated moments; (ii) truncated moments of certain functions of the nth order statistic; (iii) truncated moments of certain functions of the random variable.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
13 - 2
Pages
105 - 110
Publication Date
2014/03
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.2014.13.2.1How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Z. Javanshiri
AU  - M. Maadooliat
PY  - 2014
DA  - 2014/03
TI  - Beta Burr XII OR Five Parameter Beta Lomax Distribution: Remarks and Characterizations
JO  - Journal of Statistical Theory and Applications
SP  - 105
EP  - 110
VL  - 13
IS  - 2
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.2014.13.2.1
DO  - https://doi.org/10.2991/jsta.2014.13.2.1
ID  - Javanshiri2014
ER  -